Time-Nonlocal Problems for Schrödinger Type Equations: I. Problems in Abstract Spaces
Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 670-677
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_5_a9,
author = {D. G. Gordeziani and G. A. Avalishvili},
title = {Time-Nonlocal {Problems} for {Schr\"odinger} {Type} {Equations:} {I.~Problems} in {Abstract} {Spaces}},
journal = {Differencialʹnye uravneni\^a},
pages = {670--677},
year = {2005},
volume = {41},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_5_a9/}
}
TY - JOUR AU - D. G. Gordeziani AU - G. A. Avalishvili TI - Time-Nonlocal Problems for Schrödinger Type Equations: I. Problems in Abstract Spaces JO - Differencialʹnye uravneniâ PY - 2005 SP - 670 EP - 677 VL - 41 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_5_a9/ LA - ru ID - DE_2005_41_5_a9 ER -
D. G. Gordeziani; G. A. Avalishvili. Time-Nonlocal Problems for Schrödinger Type Equations: I. Problems in Abstract Spaces. Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 670-677. http://geodesic.mathdoc.fr/item/DE_2005_41_5_a9/